# SDR SWIA200718752

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 11,114 hours, 8,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3782 - DENT ON FUSELAGE BETWEEN RIGHT TRU DOOR AND WINDSHIELD WIPER ARM.  REPLACED DAMAGED INTERCOSTAL IAW CRJ SRM 51-42-06 AND REPAIRED DENT IN FUSELAGE IAW CRJ SRM 51-24-00.
